# SDR SWAA2019041831831

- Difficulty date: April 17, 2019
- Submitted: April 18, 2019
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 40,029 hours, 23,927 cycles
- System (JASC): 2760 · Drag Control System
- Part: Sleeve
- Part number: BACC13AT3K6
- Condition: Disconnected
- Location: Interlock Cable
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, LANDING GEAR WOULD NOT RETRACT AFTER TAKE OFF.  SPEED BRAKE WAS NOT ARMED FOR LANDING, BUT IT AUTO DEPLOYED ANYWAY ON LANDING. OVERWEIGHT LANDING AT 128500. FAULT CODE 31-51001.  FOUND GROUND SPOILER INTERLOCK CABLE SLEEVE DISCONNECTED.  REPAIRED CABLE ASSEMBLY PER MM.
